# SDR MALA020387

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KTS DUE TO RT FUEL FLOW GAUGE READING ZERO. RESET BREAKER, FUEL FLOW INDICATED NORMAL. CND
